MathSciNet Relay Station
MathSciNet bibliographic data
MR1044344 (91h:13010) 13C14 (13H10)
Auslander, Maurice; Buchweitz, Ragnar-Olaf The homological theory of maximal Cohen-Macaulay approximations. Colloque en l'honneur de Pierre Samuel (Orsay, 1987). Mém. Soc. Math. France (N.S.) No. 38 (1989), 5–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement